Discrete Cubic <i>X</i>-Splines

  • Surendra Singh Rana

    R.D. University, Jabalpur, India


In the present paper, we introduce the discrete cubic X-splines and study the existence, uniqueness and convergence properties of such X-splines which interpolate given functional values at the mesh points. An optimal interpolating discrete cubic X-spline and splines of special interest have also been discussed.

Cite this article

Surendra Singh Rana, Discrete Cubic <i>X</i>-Splines. Publ. Res. Inst. Math. Sci. 24 (1988), no. 4, pp. 539–546

DOI 10.2977/PRIMS/1195174866